MathSciNet Relay Station
MathSciNet bibliographic data
MR258067 (41 #2714) 57.55
Henderson, David W.; West, James E. Triangulated infinite-dimensional manifolds. Bull. Amer. Math. Soc. 76 1970 655–660.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement